Well-posedness of the Cauchy problem for a space-dependent anyon Boltzmann equation
Artikel i vetenskaplig tidskrift, 2015

A fully non-linear kinetic Boltzmann equation for anyons is studied in a periodic 1d setting with large initial data. Strong L1 solutions are obtained for the Cauchy problem. The main results concern global existence, uniqueness, conservation of mass, momentum and energy, and stability.

quantum Boltzmann equation

Haldane statistics

anyon

low temperature kinetic theory

Författare

Leif Arkeryd

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Anne Nouri

Institut de Mathematiques de Marseille

SIAM Journal on Mathematical Analysis

0036-1410 (ISSN) 1095-7154 (eISSN)

Vol. 47 6 4720-4742

Styrkeområden

Nanovetenskap och nanoteknik

Ämneskategorier

Beräkningsmatematik

Fundament

Grundläggande vetenskaper

DOI

10.1137/15M1012335

Preprint - Department of Mathematical Sciences, Chalmers University of Technology and Göteborg University: 2014:16

Mer information

Skapat

2017-10-08